MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
The doctor found a scratch near the optic of the intraocular lens (iol).There was no patient involvement or injury.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device evaluation: the complaint unit zcb00 (tecnis 1-piece) was received in its original box.Visual inspection using microscope magnification was performed.Dry viscoelastic residues were observed in the lens optic body and haptics.No scratches were observed on the returned lens.The condition observed is consistent with a lens that has been handled and prepared for surgical use.The reported issue could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key7153740
Report Number2648035-2017-02389
Device Sequence Number13919075
Product Code HQL
UDI-Device Identifier05050474531536
UDI-Public(01)05050474531536(17)210505
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/05/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer12/26/2017
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1